# SDR AWXA0001327

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED RBL 5.0 WL 202 FS 178.  REMOVED DAMAGED AREA OF WEB IAW SRM 53-10-08 FIG 209; FABED 3 FILLERS AND 1 DOUBLER; INSTALLED DOUBLER AND FILLERS IAW SRM 53-10-08 FIG 209.
